Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Is there any medicine to cure the black mark in my 5 year old sons neck ?

Hi, My son is 5 years old and he is allergic to paracetamol. .He has a black mark on his neck from 1year.it is not going, doctor told us it will take time.We didn t do any test or medicine to cure this.Can you please suggest any medicine to cure this.
Asked On : Tue, 21 Jun 2011
Answers:  3 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi shamiraoof,

Welcome to HCM.
Allergy to drugs sometimes leaves a black spot on the skin. Usually it gradually fades away but sometimes it may persist. Usually there is no treatment for this. However you may try local application of "NOMARKS Cream"
Do not try any thing without doctors advise, since he is allergic to paracetamol, he may be allergic to some other drugs also.
You may visit a dermatologist and take his opinion.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
welcome to health care magic
i am happy to answer ur query
it is very uncommon to have paracetamol allergy as it is very safe drug
u must not give it again without doctor advise and observation
u can do drug sensitivity test to find out sensitivity to drugs
black mark will take time but u can apply tacrolimus 0.03 % cream at night
avoid sun exposure over it as it will make it more darker.
better to consult dermatologist
Answered: Tue, 21 Jun 2011
I find this answer helpful
  User's Response
HELLO
WELCOME TO HCM

YOU CAN DO DRUG SENSITIVITY TEST SO DRUGS THAT PRODUCE SUCH REACTION THAT COME TO KNOW , AFTER IN FUTURE NEVER TO GIVE SUCH DRUG TO CHILD . ALSO INFORM TO EVERY DOCTOR ABOUT THIS DRUG WHEN YOU WANT A MEDICINE FOR CHILD SO NO ANY SUCH REACTION OCURE. ABOUT BLACK SPOT THAT REQUIRED TIME TO DISAPPEAR
TAKE CARE...
Answered: Tue, 21 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor